# SDR SWAA070490

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 64,808 hours, 60,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546807
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FLOORBEAM CORRODED AT BS 927, LBL 5 AND LBL 11.  REPAIRED FLOORBEAM PER SRM.
